# SDR UPS06M47399

- Difficulty date: July 22, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AVB7720505
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON WEB CRACKED ABOVE AFT HOIST ATTACH POINT LT SIDE.  REMOVED DAMAGED LOWER WEB, ANGLE FITTING AND SUPPORT STRUT.  ROUTED TE S/M SHOP FOR REPAIR.  REWORKED SUPPORT STRUT LINK BY COLD WORKING PER EO MD11-5410-24738.  ACCOMPLISHED HFEC OF LINK PER HDT SPM 05-10-01-001 ECA 62724 INITIATED REPAIR.
